# SDR K45A2012070201

- Difficulty date: June 29, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N980AG
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600348
- Engine: Pwa JT15D1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Part number: PWC05184
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 11,810 hours, 9,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ENGINE WAS INSPECTED TO CHECK OUT BASE MX (FOD INSPECTION).  ABRADABLE MATERIAL WAS FOUND MISSNG FROM LOW COMPRESSOR CASE FTO 9 O`CLOCK THROUGH OUT 10:30 O`CLOCK POSITION.  BELIEVE THE MATERIAL WAS LOOSENED BY THE BIRD STIKE BUT NOT EASILY DETECTED.  THE MATERIAL THEN DEPARTED FROM ENGINE ON RETURN FLIGHT TO BASE.  NO ADDITIONAL DAMAGE OR PROBLEMS WERE ENCOUNTERED.  THE MATERIAL WAS REPLACED IAW MM.
